# SDR WI5R201502050001

- Difficulty date: February 3, 2015
- Submitted: February 5, 2015
- Operation: General aviation
- Filed by: Williams International Co, LLC., repair station WI5R335J
- Aircraft: OE-FY
- Make and model: Cessna 525A
- Aircraft serial: 0176
- Engine: Wilint FJ44
- Engine time: 3,093 hours, 2,308 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Condition: Missing
- Location: Engine
- Part time: 3,093 hours, 2,308 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION,  ENGINE 3RD IP COMPRESSOR BLADES WAS FOUND LIBERATED AT THE MIDSPAN.  ADDITIONAL DAMAGE WAS NOTED ON THE LE OF THE HPC ROTOR.
